MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 PFC OFFSET TIB TRAY RM/LL S4; KNEE TIBIAL TRAY

DEPUY RAYNHAM ¿ 1219655 PFC OFFSET TIB TRAY RM/LL S4; KNEE TIBIAL TRAY
Catalog Number 981164
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address subsidence and loosening of the tibial tray at the bone to cement interface.Competitor cement was used.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC OFFSET TIB TRAY RM/LL S4
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6866707
Report Number1818910-2017-24691
Device Sequence Number18863188
Product Code JWH
UDI-Device Identifier10603295252009
UDI-Public10603295252009
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K984158
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number981164
Device Lot NumberEW9MM4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer10/03/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;